# SDR VNAA202209281111

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 26,057 hours, 20,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NP13932113
- Part serial: 10256H9914
- Condition: Arced
- Location: 200
- Part time: 26,057 hours, 20,724 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CA WINDSHIELD DELAMINATING AND ARCING. REMOVED AND REPLACED CA'S WINDSHIELD IAW CRJ 700 AMM 56-11-01-000/400-801-PSA. C/W (L/H) WINDSHIELD INSTALLATION IAW CRJ700 AMM 56-11-01-400-801-PSA. OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME, NO DEFCECTS NOTED."
